MathSciNet Relay Station
MathSciNet bibliographic data
MR2321254 (2008d:54024) 54F45 (28A78 28A80 37C45)
Schleicher, Dierk Hausdorff dimension, its properties, and its surprises. Amer. Math. Monthly 114 (2007), no. 6, 509–528.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement